Hermitian Forms and Inequalities for Sequences and Power Series of Operators in Hilbert Spaces

[img]
Preview
AUVT.pdf - Published Version (391kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Hermitian Forms and Inequalities for Sequences and Power Series of Operators in Hilbert Spaces. Annals of West University of Timisoara - Mathematics and Computer Science, 55 (1). 63 - 86. ISSN 1841-3307

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36628
DOI https://doi.org/10.1515/awutm-2017-0005
Official URL https://doi.org/10.1515/awutm-2017-0005
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Hermitian forms; Hilbert spaces; Bounded linear operators; Normal operators; Operator norm; Numerical radius
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login